# SDR SIMA20200716001

- Difficulty date: July 16, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 37,144 hours, 33,210 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Shutdown
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NR 2 PACK SHUT DOWN WITH NO MESSAGE.   PERFORMED OPERATIONAL TEST OF COOLING PACK SYSTEM IAW AMM 21-51-00. OPC GOOD, NO DEFECTS NOTED AT THIS TIME.
